Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 6, Pages 347-356
http://dx.doi.org/10.1155/S0161171201006561

Modified Wiener equations

Department of Mathematics, University of Texas, Pan American, Edinburg 78539, TX, USA

Received 16 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Will Watkins, “Modified Wiener equations,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 6, pp. 347-356, 2001. https://doi.org/10.1155/S0161171201006561.